# SDR 06FDEA1130

- Difficulty date: March 17, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXT DOUBLER REPAIR DIM 43" BY 46" FROM STA 1089 TO 1129 LONG 42-48 RT.  PERFORMED GVI ON DOUBLER FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO NR 8-5100-7-5001 P1.  PERFORMED EA NR 8-5330-95691 P1.
